A member asked:
my 8 month old has had a high fever of 102.3 for 3 days . been using motrin and tylenol (acetaminophen) fever only breaks to 100 . now its 95.9?
1 doctor answer
Dr. John Michel answered
46 years experience Family Medicine
Doubt this?: Either the thermometer is wrong or the med did work. The thing to note is how is the child doing.? The child should be taken to the pediatrician to make sure there is nothing that needs treated. The point is treat the child and not the temp only. I suspect the child will be fine. Still needs to see the doc
Answered on Mar 29, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My 14 month old daughter has a rash on limbs and torso no itching no fever she is acting normal could it be 3 day measles had rash four days
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month